Hokkaido Mathematical Journal

No.3

GUIYING Yan, PAN Jiaofeng, JIANFANG Wang, WONG C.K.,
Orthogonal (g,f)-factorizations of bipartite graph
Hokkaido Mathematical Journal, 27 (1998) pp.475-483
MORITA Hideaki,
CL-shellability of ordered structure of reflection systems
Hokkaido Mathematical Journal, 27 (1998) pp.485-504
MORITA H., YAMADA H.-F.,
Higher Specht polynomials for the complex reflection group G(r,p,n)
Hokkaido Mathematical Journal, 27 (1998) pp.505-515
NUÑO-BALLESTEROS J.J., SAEKI O.,
On the number of singularities of a generic surface with boundary in a 3-manifold
Hokkaido Mathematical Journal, 27 (1998) pp.517-544
JI Guoxing, OHWADA Tomoyoshi, SAITO Kichi-Suke,
Triangular forms of subdiagonal algebras
Hokkaido Mathematical Journal, 27 (1998) pp.545-552
HAYASHI Mikihiro, KATO Takao,
Point separation of a two-sheeted disc by bounded analytic functions
Hokkaido Mathematical Journal, 27 (1998) pp.553-565
MORITA Kenji,
On the basis of twisted de Rham cohomology
Hokkaido Mathematical Journal, 27 (1998) pp.567-603
TSUBOI Takashi,
Irrational foliations of S3 \times S3
Hokkaido Mathematical Journal, 27 (1998) pp.605-623
NARITA Junichiro,
Separation and weak separation on Riemann surfaces
Hokkaido Mathematical Journal, 27 (1998) pp.625-632
TSUKADA Takaharu,
Stability of optical caustics with r-corners
Hokkaido Mathematical Journal, 27 (1998) pp.633-650
HAYASHI Nakao, KAIKINA Elena I., NAUMKIN Pavel I.,
On the scattering theory for the cubic nonlinear Schrödinger and Hartree type equations in one space dimension
Hokkaido Mathematical Journal, 27 (1998) pp.651-667
ANANDAM Victor, DAMLAKHI Moustafa,
Biharmonic green domains in Rn
Hokkaido Mathematical Journal, 27 (1998) pp.669-680